# SDR 05FDEA03836

- Difficulty date: November 16, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 535
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AIR CONDITIONING COMPT FOUND 1 CRACK 1" LONG ON TEE ANGLE AT STA 535 Z-39 X-102.  REPAIRED CRACK IAW SRM 53-00-01 FIG 9 SHT 7 VOL 1.
